# SDR CALA2025101510110

- Difficulty date: September 6, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N37413
- Make and model: Boeing 737924ER
- Aircraft serial: 31664
- Aircraft time: 52,048 hours, 18,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPL HARNESS AT STA. 430 LS HAS A BROKEN PIN LOCK ON THE CONNECTOR AND 2 SECTIONS OF DAMAGED WIRING.   REMOVED AND REPLACED CONNECTOR (PN BACC45-FT10-5P), HARNESS ASSEMBLY (BR9635-120-24), CABLE ASSEMBLY (BR9635-30-24) ON EEPL HARN ESS AT STA. 430 LS IAW DWG 40N01810 SH2, PG3, REV ORIGINAL, SWPM 20-90-14, AND SWPM 20-61-00. INSTALLED EEPL HARNESS AT STA 430 LT IAW DWG 40N01810 SH2 REV ORIGINAL. REINSTALLED RETURN AIR GRILL BEHIND MID LAV IAW AMM 21-23-03-400-802.  PERFORMED EEPL WIRING OPS CHECK IAW AMM 33-51-00-720-801. OPS CHECK PASSED.
